# SDR AALA20140312003

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 70,173 hours, 24,259 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 10 SLAT UPPER EXTERNAL SURFACE CORRODED.  ACCOMPLISHED REPAIR TO NR 10 SLAT SKIN IAW SRM 57-43-01-2R-2 FIGURE 201 & AARD 57-43-00-1.
